MathSciNet Relay Station
MathSciNet bibliographic data
MR460250 10G05
Loxton, J. H. Some conjectures concerning Gauss sums. J. Reine Angew. Math. 297 (1978), 153–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement